Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Diarrhea After Eating Spicy Food?

I have eaten spicy food yesterday night..and it started loose stool from 4 pm..till now 3 times in 3 hrs.my belly is swollen and i can feel the acidic contents of my stomach and subsequent release of gas.as a medical student i baught pantoprazole+domperidone capsules and ornidazole+ofloxacin tablets.am i right and i want to know if there is any interraction between ornidazole ofloxacin and domperidone?sir kindly suggest
Tue, 2 Aug 2016
Report Abuse
Cardiac Surgeon 's  Response
after having spicy food the diarrhoea can be due to food poisoning or irritable bowel syndrome, domperidone combination with ofloxacin and ornidazole interactions are less, it is not a irrational drug combination you can use it. domperidone should not be taken with rabeprazole or esmoprazole
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Diarrhea After Eating Spicy Food?

after having spicy food the diarrhoea can be due to food poisoning or irritable bowel syndrome, domperidone combination with ofloxacin and ornidazole interactions are less, it is not a irrational drug combination you can use it. domperidone should not be taken with rabeprazole or esmoprazole